# SDR DALA2022033002143

- Difficulty date: March 28, 2022
- Submitted: March 30, 2022
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 95,302 hours, 43,292 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 667 DURING SERVICE CHEKC FOUND EMERGENCY SEAT LIGHTS INOP AT ROW 27- 37. CORRECTIVE ACTION: REPLACED POWER SUPPLY M10568 PER B757AMM 33-51-07 LIGHTS OP NML. (8755698)
